# SDR SWAA2013053116649

- Difficulty date: May 28, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 50,676 hours, 29,758 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Attach Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB FRONT SPAR SPRING ATTACH BRACKET CRACKED AT BOTH LT AND RT NOTCHED RADIUS.  R & R BRACKET IAW SRM.
